# SDR DALA12014297002

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 59,032 hours, 7,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.   FOUND EMERGENCY SEAT AND EMERGENCY CEILING LIGHTS INOPERATIVE ROWS 31-42 RT.   PREFORMED TEST RESET OF BATTERY PACK M33404.  OPS CHECKED GOOD.
